Rocky Mountain Journal of Mathematics

On the degeneration of solutions of the abstract differential equation $\epsilon u'' + Au =0$

L.E. Bobisud, Leo F. Boron, and James Calvert

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 4 (1972), 619-626.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131482

Digital Object Identifier
doi:10.1216/RMJ-1972-2-4-619

Mathematical Reviews number (MathSciNet)
MR313656

Zentralblatt MATH identifier
0264.35008

Subjects
Primary: 3495 3514 3516 3595
Secondary: 3454 3552

Citation

Bobisud, L.E.; Boron, Leo F.; Calvert, James. On the degeneration of solutions of the abstract differential equation $\epsilon u'' + Au =0$. Rocky Mountain J. Math. 2 (1972), no. 4, 619--626. doi:10.1216/RMJ-1972-2-4-619. https://projecteuclid.org/euclid.rmjm/1250131482


Export citation